# SDR AALA20100715JFK01

- Difficulty date: July 15, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 28,251 hours, 4,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFT SIDE EXTERIOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT.  OPS CHECK NORMAL.
